# SDR SWAA002102

- Difficulty date: October 22, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 45,843 hours, 44,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD RT SIDE CHORD CRACKED ABOVE AND BELOW WL 208.  REMOVED AND REPLACED SIDE CHORD PER SWA ACO.
